# SDR HALA2021072900105

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 30,831 hours, 4,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 ARMING AND DISARMING 2R DOOR IS DIFFICULT. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. (7720185)
